# SDR SWIA200617009

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON ENGINE BEAM RIGHT SIDE ACCESS OPENING, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS 1-7 TO RT ENG BEAM WEB PER CRJ200 SRM 51-42-06 PG 11 AND 51-42-20 PG 23.
